Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 103, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 27, 2023, 5:15 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2023, 5:15 PM EDT (21:15 UTC)
- Expired
- Jul 27, 2023, 6:15 PM EDT
- In force
- 60 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 141 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 3:18 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1387 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:24 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 27, 3:24 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service State College PA 324 PM EDT Thu Jul 27 2023 .SYNOPSIS... A heat wave is expected into the weekend with rounds of strong thunderstorms and locally heavy rain. Some of the hottest temperatures of the summer are expected today and Friday, with Friday being the hottest day. Relief from the sweltering conditions will arrive late in the weekend with noticeably cooler and less humid weather into early next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... ...SEVERE THUNDERSTORM WATCH 555 IN EFFECT UNTIL 11 PM EDT THIS EVENING for Laurels, SC Mountains and Lower Susq River Valley... Shearing shortwave trough crossing NY/PA this afternoon aided by diurnal heating max mid to late afternoon, mainly over eastern third of PA where PW > 1.5" by that timeframe. A surface low will move from northern NY into ME through 00Z, with a surface cold front extending southwestward from southern ME into PA/NJ by late afternoon. 700 mb capping is the main feature of interest at present, keeping things under wraps over the south and southeast. Convection firing over far SW PA at mid afternoon, but propogation and extrapolition takes these into northern WV/MD after brushing the Laurel Highlands. Still, ample moisture and potential instability supports the threat for a few strong to locally severe thunderstorms during the late afternoon with primary severe/dmg wind threat focused over the southeast part of the area - which is highlighted by the SPC day 1 Slight (level 2 out of 5) risk. PWs approaching 2.0" would support torrential downpours with localized flash flood risk. My southeast counties may very well be the initiation zone for the most intense storms which then go on to become severe off to the east of our area, with the window of opportunity for severe remaining rather small for eastern/ southeastern parts of my CWA. Convection fades after 00Z with partial clearing resulting in patchy fog formation late tonight into early Friday morning. Heat Advisory remains in effect through Friday evening. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... Friday will be the hottest day of the summer so far with fcst highs in the 90-100F range. Max HX values of 100-105F are expected across the central ridge and valley region and could tick above 105F in the urban corridors across the lower Susquehanna Valley. We continued to highlight this in the additional details section of the NPW and later shifts could upgrade to excessive heat warning if necessary. We issued a heat advisory back to the I-99/US-220 corridor. Heat will be the primary hazard during the day Friday with sparse convective coverage. T-storm complex is fcst to drop southeast from the Great Lakes Friday night into early Saturday ahead of a cold front. The SPC day 2 MRGL risk cover this scenario with the strong/gusty wind threat window in the 00-12Z Saturday timeframe. WPC also has another MRGL risk ERO with potential for localized heavy rainfall and flash flooding. It should also be the warmest night of the year with lows in the mid/upper 60s northern tier to mid/upper 70s across the lower Susquehanna Valley. Showers and thunderstorms will likely be ongoing Saturday morning. As the cold front pushes to the southeast during the day, expect additional strong storms capable of isolated dmg wind gusts. SPC day 3 is highlighted by a broad MRGL or level 1 out of 5 risk. Convection should move south of the PA/MD line Saturday night with the cold front, allowing some cooler (more comfortable) and drier (less humid) air to reach northern PA with lows in the mid 50s Sunday morning. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Strong model consensus exists for cooler and drier conditions for the second half of the weekend through the middle of next week as deepening NW flow develops, followed by the axis of a slow moving/amplifying upper trough reaching the Mid Atlantic Coast by 12Z Tuesday. Minor and generally moisture limited disturbances in this NW flow aloft could bring some clouds and the chance for a brief shower or mid-late afternoon TSRA, but the timing is too difficult at this range to include more than a 20-30 POP. Nonetheless, it'll be a refreshing change from our current bout of heath and humidity. Max and min temps will likely be a bit below average (if not several deg or more at times) during the bulk of the period. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... A compact upper level trough moving over the eastern end of Lake Erie at 18Z and llvl trough extending from the Eastern Finger Lakes to near KYNG will move slowly SE across the Central and Southern PA airfields late this afternoon and evening. This boundary may slow its southward progress as it becomes more parallel with the 0-3km shear vector which is pretty much from 270 deg across southern PA. So, this implies that at least some brief training of showers/storms is possible over a given airfield with a hour or two of reduced cigs/vsbys possible. MVFR cigs with a few light showers and generally VFR Vsbys look like they'll move back into KBFD late today and early tonight as the aforementioned upper trough/colder air aloft moves through. Elsewhere through the rest of this afternoon and evening, widely scattered convective showers will move through. The highest chance for thunderstorms late this afternoon will be across WCentral PA and the Central Susq Valley where there is a slight weakness in the mid level capping inversion. Localized damaging wind may occur in any storms. Density altitude issues are possible Thu with surface temperatures from the lower to upper 90s across the southern half of the state. Outlook... Fri-Sat...Greater chance of more numerous showers/storms. Sun-Wed...VFR. Locally dense fog possible in the Northern Valleys for a few hours prior to, and shortly after daybreak. && .CLIMATE... Top 5 Wettest July | Williamsport, PA 1. 2018 11.99" 2. 2023 9.68" 3. 1992 9.65" 4. 1958 8.30" 5. 1928 8.02" && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon to 8 PM EDT Friday for PAZ019-025>027- 034-035-045. Heat Advisory until 8 PM EDT Friday for PAZ028-036-046-049>053- 056>059-063>066. && SYNOPSIS...DeVoir/Steinbugl NEAR TERM...DeVoir/Steinbugl SHORT TERM...Steinbugl LONG TERM...Lambert/DeVoir/Gartner AVIATION...Lambert/Colbert/Tyburski CLIMATE...
Hazardous weather outlook, Jul 27, 3:22 PM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service State College PA 322 PM EDT Thu Jul 27 2023 PAZ004>006-010-011-017-281930- Warren-McKean-Potter-Elk-Cameron-Clearfield- 322 PM EDT Thu Jul 27 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056>059-063>066-281930- Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 322 PM EDT Thu Jul 27 2023 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 555 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. Widely scattered severe thunderstorms capable of producing damaging wind gusts 60 mph or greater are possible later this afternoon into the early evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ051>053-281930- Montour-Northumberland-Columbia- 322 PM EDT Thu Jul 27 2023 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Widely scattered severe thunderstorms capable of producing damaging wind gusts 60 mph or greater are possible later this afternoon into the early evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-018-024-037-041-042-281930- Northern Clinton-Northern Centre-Cambria-Tioga-Northern Lycoming- Sullivan- 322 PM EDT Thu Jul 27 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong thunderstorms with gusty winds are possible this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ028-046-049-050-281930- Juniata-Southern Lycoming-Union-Snyder- 322 PM EDT Thu Jul 27 2023 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Strong thunderstorms with gusty winds are possible this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ019-025>027-045-281930- Southern Centre-Blair-Huntingdon-Mifflin-Southern Clinton- 322 PM EDT Thu Jul 27 2023 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong thunderstorms with gusty winds are possible this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ033-281930- Somerset- 322 PM EDT Thu Jul 27 2023 ...SEVERE THUNDERSTORM WATCH 555 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Strong thunderstorms with gusty winds are possible this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ034-035-281930- Bedford-Fulton- 322 PM EDT Thu Jul 27 2023 ...SEVERE THUNDERSTORM WATCH 555 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Jul 27, 3:30 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service State College PA
330 PM EDT Thu Jul 27 2023
PAZ041-042-046-053-272045-
Columbia PA-Southern Lycoming PA-Sullivan PA-Northern Lycoming PA-
330 PM EDT Thu Jul 27 2023
...STRONG THUNDERSTORMS WILL IMPACT EASTERN LYCOMING...NORTH CENTRAL
COLUMBIA AND SULLIVAN COUNTIES THROUGH 445 PM EDT...
At 328 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Tunkhannock to 14 miles
southwest of Wyalusing to 13 miles northeast of Montoursville.
Movement was southeast at 15 mph.
HAZARD...Winds up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Hughesville, Overton, Jamison City, Waller, Kettle Creek Gorge,
Lairdsville, Ricketts Glen State Park, Central, Biggertown, Muncy
Valley, Lincoln Falls, Barbours, Picture Rocks, Dushore, Laporte,
Forksville, Eagles Mere and Hillsgrove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If boating or fishing on or near and area lake, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4149 7624 4131 7631 4126 7631 4117 7673
4144 7693 4157 7650 4154 7622
TIME...MOT...LOC 1928Z 297DEG 15KT 4154 7615 4148 7640 4141 7677
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
LambertSpecial weather statement, Jul 27, 3:48 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service State College PA
348 PM EDT Thu Jul 27 2023
PAZ033-034-272045-
Bedford PA-Somerset PA-
348 PM EDT Thu Jul 27 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BEDFORD AND SOUTHERN
SOMERSET COUNTIES THROUGH 445 PM EDT...
At 348 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles southwest of Bedford to 16 miles
northwest of Bittinger. Movement was east southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Meyersdale, Berlin, Ursina, New Centerville, Lake Gordon, Inglesmith,
Mount Davis, Hyndman, Rockwood, Confluence, Salisbury, Ellerslie,
Garrett, Addison, Wellersburg, Casselman and Callimont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central Pennsylvania.
&&
LAT...LON 3972 7938 3973 7941 3979 7938 3978 7935
3988 7941 3994 7937 3993 7884 3987 7845
3976 7835 3972 7839
TIME...MOT...LOC 1948Z 283DEG 17KT 3989 7875 3982 7936
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
LambertSpecial weather statement, Jul 27, 4:37 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service State College PA
437 PM EDT Thu Jul 27 2023
PAZ065-066-272130-
York PA-Lancaster PA-
437 PM EDT Thu Jul 27 2023
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LANCASTER AND CENTRAL
YORK COUNTIES THROUGH 530 PM EDT...
At 437 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mount Joy to near Weigelstown. Movement was
east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Lancaster, York, Weigelstown, Columbia, Millersville, Willow Street,
Mount Joy, New Holland, East Petersburg, Shiloh, East York, Leola,
Stonybrook-Wilshire, Paradise, West York, Salunga-Landisville,
Maytown, Grantley, Tyler Run-Queens Gate and Strasburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central Pennsylvania.
&&
LAT...LON 3988 7639 3999 7701 4002 7702 4003 7706
4009 7691 4014 7646 4008 7593 4007 7594
TIME...MOT...LOC 2037Z 275DEG 28KT 4010 7653 4003 7695
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
LambertSpecial weather statement, Jul 27, 4:50 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service State College PA
450 PM EDT Thu Jul 27 2023
PAZ033>036-272145-
Bedford PA-Fulton PA-Somerset PA-Franklin PA-
450 PM EDT Thu Jul 27 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN BEDFORD...SOUTHERN
FRANKLIN...SOUTHERN FULTON AND SOUTHEASTERN SOMERSET COUNTIES THROUGH
545 PM EDT...
At 450 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gettysburg to near Greencastle to near
Hancock to near Cumberland. Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Chambersburg, Waynesboro, Greencastle, Guilford, Fayetteville,
Warfordsburg, Wayne Heights, Mont Alto, Mercersburg, Rouzerville,
Marion, Fort Loudon, Big Cove Tannery, Needmore, Lake Gordon, Locust
Grove, Barnes Gap, Claylick, Inglesmith and Maugansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central Pennsylvania.
&&
LAT...LON 3972 7897 3980 7892 3984 7865 3991 7796
3991 7749 3972 7747
TIME...MOT...LOC 2050Z 279DEG 33KT 3992 7733 3984 7788 3979 7831 3974
7875
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
LambertSpecial weather statement, Jul 27, 5:06 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service State College PA
506 PM EDT Thu Jul 27 2023
PAZ046-051>053-272200-
Columbia PA-Southern Lycoming PA-Northumberland PA-Montour PA-
506 PM EDT Thu Jul 27 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN NORTHUMBERLAND...
MONTOUR...SOUTHEASTERN LYCOMING AND NORTHERN COLUMBIA COUNTIES
THROUGH 600 PM EDT...
At 505 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles north of Berwick to 17 miles northwest
of Bloomsburg to Montoursville. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Bloomsburg, Berwick, Muncy, Watsontown, Hughesville, Montgomery,
Mifflinville, Lightstreet, Buckhorn, Jerseytown, Rohrsburg, Iola,
Jamison City, Eyers Grove, Waller, Lairdsville, Central, Mooresburg,
Biggertown and Exchange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4098 7671 4112 7690 4114 7690 4115 7694
4117 7697 4129 7661 4130 7655 4128 7645
4131 7641 4131 7631 4120 7632 4113 7627
4114 7623 4104 7623
TIME...MOT...LOC 2105Z 289DEG 20KT 4129 7629 4124 7659 4119 7692
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
LambertThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 9:58 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 62 min |
| Jul 26, 10:46 PM EDT | Special Weather Statement | CTP | Cameron, Clearfield, Clinton | 59 min |
| Jul 26, 11:43 PM EDT | Special Weather Statement | CTP | Centre, Clearfield, Clinton | 47 min |
| Jul 27, 1:49 AM EDT | Special Weather Statement | CTP | Warren | 41 min |
| Jul 27, 2:29 AM EDT | Special Weather Statement | CTP | Warren | 46 min |
| Jul 27, 3:01 AM EDT | Special Weather Statement | CTP | McKean | 59 min |
| Jul 27, 4:25 AM EDT | Special Weather Statement | CTP | Elk | 35 min |
| Jul 27, 3:30 PM EDT | Special Weather Statement | CTP | Sullivan | 75 min |
| Jul 27, 3:48 PM EDT | Special Weather Statement | CTP | Somerset | 57 min |
| Jul 27, 4:37 PM EDT | Special Weather Statement | CTP | Lancaster | 53 min |
| Jul 27, 4:50 PM EDT | Special Weather Statement | CTP | Fulton | 55 min |
| Jul 27, 5:06 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 54 min |
| Jul 27, 5:25 PM EDT | Special Weather Statement | CTP | Mifflin | 65 min |
| Jul 27, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 76 min |
| Jul 27, 6:03 PM EDT | Special Weather Statement | CTP | York | 27 min |
| Jul 27, 6:07 PM EDT | Special Weather Statement | CTP | Juniata | 38 min |
| Jul 27, 7:10 PM EDT | Special Weather Statement | CTP | Northumberland, Schuylkill, Snyder | 50 min |
| Jul 27, 7:25 PM EDT | Areal Flood Advisory | CTP | Northumberland | 65 min |
| Jul 27, 7:57 PM EDT | Special Weather Statement | CTP | Schuylkill | 18 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.